# SDR YENA2022051700493

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 34,537 hours, 22,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PROTUBERANCE EXTERNAL SKIN FR 30-31 STR 26-27; MAJOR REPAIR  REF TOMX NR 1894-00330 - EVALUATED AND REPAIRED PROTUBERANCE IAW EMB 190 SRM 53-21-01/AD52, SRM 53-21-01/R62P, 51-75-13 PAR. 5 AND SRM 51-75-00F.
